# SDR M8XA9700012

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Failed
- Location: Left/Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKEOFF ROLL, THE FLT WAS ALERTED BY A ELPMP AUTO FAIL CAS MESSAGE.  THE FLT CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  DENVER MX INSPECTED THE A/C AND CONDUCTED GROUND RUNS IAW AMM JIC. 28-00-00.  ALL CHECKS WERE SATISFACTORY.  MX UNABLE TO DUPLICATE THE PROBLEM.  A/C RETURNED TO SERVICE.  A/C EXPERIENCED THE IDENTICAL AS THE DAY PRIOR, ELPMP AUTO FAIL.  COS, MX REPLACED BOTH THE JET AND ELECTRIC BOOST PUMPS.  GROUND CHECKS WERE SATISFACTORY.  A/C RETURNED TO SERVICE.
